MathSciNet Relay Station
MathSciNet bibliographic data
MR646067 (83g:62001) 62-01 (62J05)
Montgomery, Douglas C.; Peck, Elizabeth A. Introduction to linear regression analysis. Wiley Series in Probability and Mathematical Statistics. John Wiley & Sons, Inc., New York, 1982. xiii+504 pp. ISBN: 0-471-05850-5
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement